# SDR P5CA2020040800140

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,209 hours, 21,832 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 329911723
- Part serial: 1616C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG START VALVE FAILED( TRANSFERRED TO MDDR 126765, MEL 80-00-02-01, CAT C, DUE DATE 17APR20.  LP 1232027 ITEM 2: REMOVED AND REPLACED LEFT ENG START VALVE IAW AMM 80-11-02. OPS CHECK GOOD. THIS CLEARS MDDR 126765. PLACARD REMOVED. )
